# SDR A6WA201441190

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 349 IN AVIONICS BAY IS CORRODED.  R & R LOWER FRAME SECTION FS 349 WITH SERVICEABLE PN 601R32005-69 IAW CRJ 200 SRM 51-40-11 & 51-42-06.
